Reference Type | Journal (article/letter/editorial) |
---|
Title | Young’s Modulus Surface and Poisson’s Ratio Curve for Orthorhombic Crystals |
---|
Journal | Journal of Chemical Crystallography |
---|
Authors | Zhang, Jian-Min | Author |
---|
Zhang, Yan | Author |
Xu, Ke-Wei | Author |
Ji, Vincent | Author |
Year | 2008 (October) | Volume | 38 |
---|
Issue | 10 |
---|
Publisher | Springer Science and Business Media LLC |
---|
DOI | doi:10.1007/s10870-008-9370-6Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 620160 | Long-form Identifier | mindat:1:5:620160:3 |
---|
|
GUID | 0 |
---|
Full Reference | Zhang, Jian-Min, Zhang, Yan, Xu, Ke-Wei, Ji, Vincent (2008) Young’s Modulus Surface and Poisson’s Ratio Curve for Orthorhombic Crystals. Journal of Chemical Crystallography, 38 (10) 733-741 doi:10.1007/s10870-008-9370-6 |
---|
Plain Text | Zhang, Jian-Min, Zhang, Yan, Xu, Ke-Wei, Ji, Vincent (2008) Young’s Modulus Surface and Poisson’s Ratio Curve for Orthorhombic Crystals. Journal of Chemical Crystallography, 38 (10) 733-741 doi:10.1007/s10870-008-9370-6 |
---|
In | (2008, October) Journal of Chemical Crystallography Vol. 38 (10) Springer Science and Business Media LLC |
---|
These are possibly similar items as determined by title/reference text matching only.